# SDR WX0A2015061972669

- Difficulty date: June 15, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- Aircraft time: 49,946 hours, 34,879 cycles
- Engine: Pwa JT8D219
- Engine time: 41,220 hours, 31,635 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726919
- Condition: Overtemp
- Location: Nr 1
- Part time: 41,220 hours, 31,635 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NR 1 ENG OVER TEMP, 632 EGT FOR 25 SECONDS EPR 1.91 OAT 42C N1 92 N2 95 MAX POWER PACK ON.  REF WO 00259024.  R & R LT ENG.  ACFT OK FOR SERVICE.
